# SDR DALA2023120409900

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEADING EDGE OF UPPER FLAP ON STA CW 61 AT RH WING. SUMMARY OF NRC00114: LEADING EDGE OF UPPER FLAP ON STA CW 61 AT RH WING WAS REPAIRED PER ER/A 613673-14 REV ORG SECTION I: PERMANENT REPAIR. (LP #0092117)
